×

zbMATH — the first resource for mathematics

Periodic solutions of certain Lienard equations with delay. (English) Zbl 0231.34063

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R.E.; Cooke, K.L., Differential-difference equations, (1963), Academic Press New York
[2] Chafee, N., Two bifurcation problems, () · Zbl 0277.34083
[3] Davies, T.V.; James, E.M., Nonlinear differential equations, (1966), Addison-Wesley Reading, MA · Zbl 0135.30602
[4] Grafton, R.B., A periodicity theorem for autonomous functional differential equations, J. differential equations, 6, 87-109, (1969) · Zbl 0175.38503
[5] Hale, J.K., Linear functional differential equations with constant coefficients, Contr differential equations, 2, 291-317, (1963) · Zbl 0143.30702
[6] Hale, J.K.; Pere´llo, C., The neighborhood of a singular point of functional differential equations, Contr differential equations, 3, 351-375, (1964)
[7] Hale, J.K., Functional differential equations, (1971), Springer-Verlag New York · Zbl 0213.36901
[8] Lefschetz, S., Differential equations: geometric theory, (1962), Interscience New York · Zbl 0107.07101
[9] Minorsky, N., Nonlinear oscillations, (1962), Van Nostrand Princeton, NJ · Zbl 0123.06101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.